# SDR ARWA981064

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vert Gyro
- Part number: 25873351
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT'S ADI GYRO FAILS IN ALL TURNS INTERMITTENTLY IN LEVEL FLIGHT ALSO WINDSHEAR FAIL ILUMINATED AT THE SAME TIME.   R/R #1 VERT. GYRO I.A.W. DC-8 M/M 34-25-1 OPS CHECK OF HORIZONTAL SYSTEM, GOOD ON GROUND I.A.W. DC-8 M/M 34-25-0.
